Skip to main content

Articles

Page 2 of 88

  1. In this paper, we introduce blending functions of Lupaş q-Bernstein operators with shifted knots for constructing q-Bézier curves and surfaces. We study the nature of degree elevation and degree reduction for Lup...

    Authors: Kottakkaran Sooppy Nisar, Vinita Sharma and Asif Khan

    Citation: Journal of Inequalities and Applications 2020 2020:184

    Content type: Research

    Published on:

  2. In this paper, we consider the existence of nontrivial solutions for a fractional p-q Laplacian equation with critical nonlinearity in a bounded domain. Our approach is based on variational methods and some analy...

    Authors: Zhen Zhi and Zuodong Yang

    Citation: Journal of Inequalities and Applications 2020 2020:183

    Content type: Research

    Published on:

  3. The aim of the present paper is to study radii problems for two general classes including various known subclasses of analytic functions associated with the normalized form of Legendre polynomials of odd degre...

    Authors: Ali Ebadian, Nak Eun Cho, Ebrahim Analouei Adegani, Serap Bulut and Teodor Bulboacă

    Citation: Journal of Inequalities and Applications 2020 2020:178

    Content type: Research

    Published on:

  4. This paper gives some novel generalizations by considering the generalized conformable fractional integrals operator for reverse Minkowski type and reverse Hölder type inequalities. Furthermore, novel conseque...

    Authors: Saima Rashid, Ahmet Ocak Akdemir, Kottakkaran Sooppy Nisar, Thabet Abdeljawad and Gauhar Rahman

    Citation: Journal of Inequalities and Applications 2020 2020:177

    Content type: Research

    Published on:

  5. We present new generalizations of the weighted Montgomery identity constructed by using the Hermite interpolating polynomial. The obtained identities are used to establish new generalizations of weighted Ostro...

    Authors: Ljiljanka Kvesić, Josip Pečarić and Mihaela Ribičić Penava

    Citation: Journal of Inequalities and Applications 2020 2020:176

    Content type: Research

    Published on:

  6. In this article, firstly, Hermite–Hadamard’s inequality is generalized via a fractional integral operator associated with the Caputo–Fabrizio fractional derivative. Then a new kernel is obtained and a new theo...

    Authors: Mustafa Gürbüz, Ahmet Ocak Akdemir, Saima Rashid and Erhan Set

    Citation: Journal of Inequalities and Applications 2020 2020:172

    Content type: Research

    Published on:

  7. In this paper, we investigate some new integral inequalities of Wendorff type for discontinuous functions with two independent variables and integral jump conditions. These integral inequalities with discontin...

    Authors: Lihong Xing, Donghua Qiu and Zhaowen Zheng

    Citation: Journal of Inequalities and Applications 2020 2020:171

    Content type: Research

    Published on:

  8. In this paper we introduce a six-parameter generalization of the four-parameter three-variable polynomials on the simplex and we investigate the properties of these polynomials. Sparse recurrence relations are...

    Authors: Rabia Aktaş, Iván Area and Esra Güldoğan

    Citation: Journal of Inequalities and Applications 2020 2020:170

    Content type: Research

    Published on:

  9. Motivated by Pečarić et al. in (J. Math. Inequal. 11(2):543–5502017), we established here weighted discrete dynamic inequalities for the difference of second divided difference of 4-convex functions. Further we e...

    Authors: Hira Ashraf Baig and Naveed Ahmad

    Citation: Journal of Inequalities and Applications 2020 2020:168

    Content type: Research

    Published on:

  10. In this study, we introduce a new family of discrete multiple orthogonal polynomials, namely ω-multiple Meixner polynomials of the first kind, where ω is a positive real number. Some structural properties of this...

    Authors: Sonuç Zorlu Oğurlu and İlkay Elidemir

    Citation: Journal of Inequalities and Applications 2020 2020:167

    Content type: Research

    Published on:

  11. In this paper we consider the Green function for a boundary value problem of generic order. For a specific case, the Leray–Schauder form of the fixed point theorem has been used to prove the existence of a sol...

    Authors: Nicola Fabiano, Nebojša Nikolić, Thenmozhi Shanmugam, Stojan Radenović and Nada Čitaković

    Citation: Journal of Inequalities and Applications 2020 2020:166

    Content type: Research

    Published on:

  12. First, we establish some Schwarz type inequalities for mappings with bounded Laplacian, then we obtain boundary versions of the Schwarz lemma.

    Authors: Miodrag Mateljević and Adel Khalfallah

    Citation: Journal of Inequalities and Applications 2020 2020:164

    Content type: Research

    Published on:

  13. We use the definition of a new class of fractional integral operators, recently introduced by Ahmad et al. in [J. Comput. Appl. Math. 353:120–129, 2019], to establish a fractional-type integral identity with one ...

    Authors: Tai-Chun Zhou, Zheng-Rong Yuan, Hong-Ying Yang and Ting-Song Du

    Citation: Journal of Inequalities and Applications 2020 2020:163

    Content type: Research

    Published on:

  14. Fractional analysis, as a rapidly developing area, is a tool to bring new derivatives and integrals into the literature with the effort put forward by many researchers in recent years. The theory of inequaliti...

    Authors: Saad Ihsan Butt, Ahmet Ocak Akdemir, Muhammad Yousaf Bhatti and Muhammad Nadeem

    Citation: Journal of Inequalities and Applications 2020 2020:157

    Content type: Research

    Published on:

  15. In (J. Optim. Theory Appl. 183:139–157, 2019) we introduced and studied the concept of well-posedness in the sense of Tykhonov for abstract problems formulated on metric spaces. Our aim of this current paper is t...

    Authors: Qiao-yuan Shu, Mircea Sofonea and Yi-bin Xiao

    Citation: Journal of Inequalities and Applications 2020 2020:153

    Content type: Research

    Published on:

  16. In this paper, we obtain a Bernstein-type concentration inequality and McDiarmid’s inequality under upper probabilities for exponential independent random variables. Compared with the classical result, our ine...

    Authors: Yuzhen Tan

    Citation: Journal of Inequalities and Applications 2020 2020:151

    Content type: Research

    Published on:

  17. We study a generalized left sided tempered fractional (GTF)-integral concerning another function Ψ in the kernel. Then we investigate several kinds of inequalities such as Grüss-type and certain other related ine...

    Authors: Gauhar Rahman, Kottakkaran Sooppy Nisar, Saima Rashid and Thabet Abdeljawad

    Citation: Journal of Inequalities and Applications 2020 2020:147

    Content type: Research

    Published on:

  18. Motivated and inspired by the growing contribution with respect to iterative approximations from some researchers in the literature, we design and investigate two types of brand-new semi-implicit viscosity ite...

    Authors: Ting-jian Xiong and Heng-you Lan

    Citation: Journal of Inequalities and Applications 2020 2020:145

    Content type: Research

    Published on:

  19. The Publisher has retracted this article [1]. Owing to an administrative error it was published without the amendments made by the authors at the proof stage. A second version of the article with the authors’ ...

    Authors: Muhammad Adeel, Khuram Ali Khan, Đilda Pečarić and Josip Pečarić

    Citation: Journal of Inequalities and Applications 2020 2020:142

    Content type: Retraction Note

    Published on:

    The original article was published in Journal of Inequalities and Applications 2019 2019:212

  20. By a stochastic controller, we make stable the pseudo stochastic Lie bracket (derivation, derivation) in complex MB-algebras. Next, we get an approximation by a stochastic Lie bracket (derivation, derivation) ...

    Authors: Masoumeh Madadi, Reza Saadati, Choonkil Park and John Michael Rassias

    Citation: Journal of Inequalities and Applications 2020 2020:141

    Content type: Research

    Published on:

  21. Some Zygmund-type integral inequalities for the polar derivatives of complex polynomials, inspired by the classical Bernstein-type inequalities that relate the uniform norms of polynomials and their derivative...

    Authors: Gradimir V. Milovanović and Abdullah Mir

    Citation: Journal of Inequalities and Applications 2020 2020:136

    Content type: Research

    Published on:

Annual Journal Metrics